Anxiety Support

Idk what to do

About 4 days ago I started going to a different doctor. She is super nice and helpful so far. She wants me to wean off klonooin and start taking Zoloft. So I've been doing that for around 4 days. Well last night I went to my son's cub scout meeting. While I was there, I was sure I was going y to pass out. My hands and feet were cold, and I kept getting like waves of heat in my face. Anyways, we got home and I checked my bp because I felt so weak and horrible. It was 93/50 and my pulse was 60. Which was weird bc I thought they would skyrocket if it was anxiety related.

Well I called my Dr about it today and she said she doiesnt think it's the Zoloft doing it, but she's going to call me back

I rechecked it again just awhile ago and it was 114/70.. my hands and feet still feel weird.

I also just started taking prilosec twice a day for my hiatal hernia. I'm wondering if my body is not absorbing enough nutrients bc of the prilosec... Which is making me deficient in vitamins... making my bp drop? Idk. It's scary though, I just don't feel right

8 Replies

Im an nurse. Your BP dosnt usually drop from vitamin deficiency. Prilosec dosn't coat the stomach, it just has you make less stomach acid, so it shouldn't prevent you from absorbing the nutrients. Otherwise I couldn't give it at the same time as other medications like I have in the past. Keep in contact with your doctor, and make sure you are getting enough hydrating fluids.


Thank you. I actually went and got some Pedialyte, I've been drinking on that.

What causes low bp?


I also have undigested food in my stool... (sorry) I'm wondering if that's because of low stomach acid? 😣😣


Undigested food in the stool means it is moving through your digestive tract too fast. Are you having diarrhea, loose stools, going more often than normal? There are alot of things that can cause low BP. If your having often loose stools dehydrationis likely the cause, but I'm not a doctor and cannot diagnose anything.


Thank you so much for your help. I appreciate it 🙂


You may want to mix the pedialyte with water. About 50/50. The amount of electrolytes in pedialyte, gatoraid, and Powerade are not at the right levels for your body to easily absorb the water and are likely to increase the dehydration. Take the container, pour in a pitcher, and then fill the container with water, pour that in the pitcher. Then drink it. It won't taste as good but will rehydrate fast.

1 like

Wow. That's good to know, good thing I haven't drank much if it. Lol I'll do that. Thanks do much


Hope you start feeling better soon. But defiantly keep in contact with your doctor.


You may also like...